# SDR 07FDEA00901

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING BOX, CRACKS IN FLANGE SPAR NR 4 RT, C44.1.  REPAIR WAS PERFORMED BY CUT OUT AND MANUFACTURE AND REPAIR ANGLE IAW EA 6-5710-103404 AND   RAS/047737/009/2006 ISSUE "A".
